# SDR UIEA2017091501675

- Difficulty date: August 22, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Deformed
- Location: Bs 630-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 630 - 640, RBL 78.3, CEILING SUPPORT CHANNEL DEFORMED.  REPAIRED IAW RI-25-50-11999, REV A.
